# SDR AALA201708239035

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 51,468 hours, 20,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR SLEEVE IS IMPROPERLY ALIGNED MAKING IT DIFFICULT TO ARM & DISARM.  ALIGNED THE GIRT BAR IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
